# SDR CALA0300646

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 40,428 hours, 41,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN BELTFRAME FITTING JUST BELOW CABIN FLOOR AT BOTTOM TWO FASTENERS, STA 616, W/ 200, LT SIDE.  REPAIRED IAW ECRA 5311-01158.
